Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Spotty bleeding, pinkish red, turned to brown, light headed, sore cramps. Taken morning after pill. Treatment?

I m experiencing spotty bleeding it started out a mixture of pink/reddish with a little brown and now has trickled to just brown. Also I have been light headed and having some cramps . I took the morning after pill about 4 days before any of this started happening (took the morning after pill on Monday started spotting Friday/Saturday). I just randomly started sweating a felt sick. What does this mean?
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there.

Thanks for writing in.

You might be experiencing side effects due to 'morning after pill'. It can cause stomach cramps, dizziness, menstrual changes etc. Don't worry about it. You should be better soon.

Keep yourself well hydrated by drinking warm fluids like water, green tea etc.

If stomach cramps and sick feeling persist , please visit your doctor.

Hope this helps

Dr. Divya Kuttikrishnan

Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor